Volume 19 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – P
Pagliantini, Cristina
The simplicial volume of hyperbolic manifolds with geodesic boundary
Pajitnov, Andrei
On the tunnel number and the Morse-Novikov number of knots
Pan, Yu
The augmentation category map induced by exact Lagrangian cobordisms
Pancholi, Dishant
A simple construction of Taut submanifolds.
Panov, Taras
On toric generators in the unitary and special unitary bordism rings
Paoli, Simona
Model structures on the category of small double categories
A Thomason model structure on the category of small n-fold categories
Segal-type algebraic models of $n$--types
Paolini, Giovanni
Weighted sheaves and homology of Artin groups
Paoluzzi, Luisa
A note on the Lawrence–Krammer–Bigelow representation
Papadima, Ştefan
Some analogs of Zariski's Theorem on nodal line arrangements
On the geometry and topology of partial configuration spaces of Riemann surfaces
Papasoglu, Panagiotis
The cactus tree of a metric space
Pardon, John
The link concordance invariant from Lee homology
Parent, Paul-Eugène
Paris, Luis
A note on the Lawrence–Krammer–Bigelow representation
Presentations for the punctured mapping class groups in terms of Artin groups
Park, Bahn
Reverse engineering small 4-manifolds
Park, Jinhyun
Semitopologization in motivic homotopy theory and applications
Park, Jongil
Rational surfaces and symplectic 4–manifolds with one basic class
Parlier, Hugo
Systoles and kissing numbers of finite area hyperbolic surfaces
Least dilatation of pure surface braids
Parry, Walter
Heegaard diagrams and surgery descriptions for twisted face-pairing 3-manifolds
Parwani, Kamlesh
C1 actions on the mapping class groups on the circle
Patchkoria, Irakli
On the Algebraic Classification of Module Spectra
Rigidity in equivariant stable homotopy theory
Patel, Priyam
Algebraic and topological properties of big mapping class groups
Paternain, Gabriel
Helicity and the Mañé's critical value
Patureau-Mirand, Bertrand
Quantum link invariant from the Lie superalgebra D2 1,α
Polynomial 6j-Symbols and States Sums
Non injectivity of the "hair" map
Topological invariants from non-restricted quantum groups
Relations between Witten-Reshetikhin-Turaev and non semi-simple sl(2) 3-manifold invariants
Patzt, Peter
Stability results for Houghton groups
Pavelescu, Elena
The self-linking number in annulus and pants open book decompositions
Pavešić, Petar
Loop near-rings and unique decompositions of H-spaces
Pavutnitskiy, Fedor
Simplicial James-Hopf map and decompositions of the unstable Adams spectral sequence for suspensions
Pawałowski, Krzysztof
Smith equivalence and finite Oliver groups with Laitinen number 0 or 1
Pearson, Paul
The connective real K-theory of Brown-Gitler spectra
Pelayo, Roberto
The coarse geometry of the Kakimizu complex
Pengelley, David
Global structure of the mod two symmetric algebra, H*(BO;F2), over the Steenrod algebra
A new action of the Kudo-Araki-May algebra on the dual of the symmetric algebras, with applications to the hit problem
The hit problem for H^{∗}(BU(2);F_{p})
Penner, Robert
Presentation for the baseleaf preserving mapping class group of the punctured solenoid
Pennig, Ulrich
Unit spectra of $K$--theory from strongly self-absorbing $C^*$--algebras
Pereira, Luís
Operad bimodules, and composition products on André-Quillen filtrations of algebras
Pergher, Pedro Luiz
Z2k-actions fixing RP2 U RPeven
Borsuk-Ulam theorems and its parametrized versions for spaces of type (a,b)
Perlmutter, Nathan
Homological stability for diffeomorphism groups of high dimensional handlebodies
Pervova, Ekaterina
On the existence of branched coverings between surfaces with prescribed branch data, I
Generalized Mom-structures and ideal triangulations of 3-manifolds with non-spherical boundary
Peters, Thomas
The twisted Floer homology of torus bundles
Petersen, Kathleen
Character Varieties of Double Twist Links
Peterson, Eric
A relative Lubin--Tate theorem via higher formal geometry
Petkova, Ina
A self-pairing theorem for tangle Floer homology
Petronio, Carlo
On the existence of branched coverings between surfaces with prescribed branch data, I
Spin structures on 3-manifolds via arbitrary triangulations
Petrosyan, Nansen
Spin structures on almost-flat manifolds
Pettet, Alexandra
The Johnson homomorphism and the second cohomology of IAn
Pfaff, Catherine
Philipp, Ian
DAHA and plane curve singularities
Picken, Roger
Pino Murillo, Plinio
On growth of systole along congruence coverings of Hilbert modular varieties
Pirashvili, Teimuraz
Hochschild homology, Frobenius homomorphism and MacLane homology
Pires, Ana
The fundamental group and Betti numbers of toric origami manifolds
Plamenevskaya, Olga
A combinatorial description of the Heegaard Floer contact invariant
Bounds for the Thurston–Bennequin number from Floer homology
Dehn surgery, rational open books, and knot Floer homology
Braid monodromy, orderings, and transverse invariants
Poirier, Sylvain
The configuration space integral for links in R3
Polyak, Michael
Skein relations for Milnor's mu–invariants
Ponto, Kathleen
The multiplicativity of fixed point invariants
Topological Hochschild homology and higher characteristics
Popescu, Clement
On the geometry and topology of partial configuration spaces of Riemann surfaces
Porti, Joan
Deformations of reducible representations of 3–manifold groups into PSL2(C)
Mutation and SL(2,C)-Reidemeister torsion for hyperbolic knots
Geometry of the SL(3,C)-character variety of torus knots
Poudel, Prayat
Link homology and equivariant gauge theory
Powell, Geoffrey
Subrings of singular cohomology associated to spectra
On the Singer functor R_1 and the functor Fix
On connective $\mathrm{KO}$--theory of elementary abelian $2$--groups
Powell, Mark
A Second Order Algebraic Knot Concordance Group
Symmetric chain complexes, twisted Blanchfield pairings, and knot concordance
Prasma, Matan
Presas, Francisco
Notes on open book decompositions for Engel structures
Priddy, Stewart
Transfer and complex oriented cohomology rings
Pronk, Dorothea
Model structures on the category of small double categories
Przytycki, Józef
Categorification of the Kauffman bracket skein module of I–bundles over surfaces
3–manifold invariants and periodicity of homology spheres
Entropic magmas, their homology, and related invariants of links and graphs
Puppe, Volker
Equivariant Poincaré-Alexander-Lefschetz duality and the Cohen-Macaulay property
Purcell, Jessica
Volumes of highly twisted knots and links
The length of unknotting tunnels
Geodesic systems of tunnels in hyperbolic 3-manifolds
Essential twisted surfaces in alternating link complements
Putman, Andrew
Obtaining presentations from group actions without making choices
Putyra, Krzysztof
Mirror links have dual odd and generalized Khovanov homology